Alert archive / Oregon / Wind Advisories in 2015
Wind Advisory 1, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jan 2, 2015, 3:21 AM PST for Union County, Oregon. It took effect at Jan 2, 2015, 7:00 AM PST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2015, 3:21 AM PST (11:21 UTC)
- In effect from
- Jan 2, 2015, 7:00 AM PST
- Expired
- Jan 2, 2015, 7:48 PM PST
- In force
- 13 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 11.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
037 WWUS76 KPDT 021121 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 321 AM PST FRI JAN 2 2015 ...DRY AND VERY STABLE CONDITIONS WILL PERSIST THROUGH SATURDAY... ...VERY WINDY IN THE SOUTHERN GRANDE RONDE VALLEY... .HIGH PRESSURE WILL PERSIST OVER THE AREA INTO SATURDAY. THIS WILL RESULT IN VERY STABLE CONDITIONS ACROSS EASTERN WASHINGTON AND EASTERN OREGON. A DEEP INVERSION AND LIGHT WINDS WILL KEEP POLLUTANTS TRAPPED NEAR THE SURFACE. IN THE SOUTHERN GRANDE RONDE VALLEY...A TIGHT SURFACE PRESSURE GRADIENT WILL DEVELOP TODAY AND PERSIST INTO THIS EVENING WHICH WILL RESULT IN STRONG AND GUSTY SOUTHERLY WINDS. ORZ049-022300- /O.CAN.KPDT.AS.Y.0005.000000T0000Z-150103T2000Z/ /O.NEW.KPDT.WI.Y.0001.150102T1500Z-150103T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 321 AM PST FRI JAN 2 2015 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... ...AIR STAGNATION ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PST THIS EVENING. THE AIR STAGNATION ADVISORY HAS BEEN CANCELLED. * TIMING: WINDS WILL INCREASE THIS MORNING AND PEAK THIS AFTERNOON BEFORE DIMINISHING LATE THIS EVENING. * WINDS: SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT. WINDS MAY DOWN TREE LIMBS AND POWERLINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ044-050-505-507-508-510-511-WAZ027>029-022300- /O.CON.KPDT.AS.Y.0005.000000T0000Z-150103T2000Z/ LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-JOHN DAY BASIN- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... ENTERPRISE...JOSEPH...WALLOWA...DAYVILLE...JOHN DAY...MITCHELL... MONUMENT...SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...DUFUR...MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND... NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER... TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 321 AM PST FRI JAN 2 2015 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * TIMING: THE LOW LEVEL INVERSION WILL PERSIST THROUGH THE END OF THE WEEK. * LOCATIONS: THE YAKIMA VALLEY...THE LOWER COLUMBIA BASIN...THE BLUE MOUNTAIN FOOTHILLS...CENTRAL AND NORTH CENTRAL OREGON... THE JOHN DAY BASIN...AND THE WALLOWA AND IMNAHA VALLEYS. * IMPACTS: POLLUTANTS TRAPPED NEAR THE SURFACE CAN NEGATIVELY AFFECT THOSE WITH RESPIRATORY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON. && $$
2 follow-up statements
509 WWUS76 KPDT 021746 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 946 AM PST FRI JAN 2 2015 ...DRY AND VERY STABLE CONDITIONS WILL PERSIST THROUGH SATURDAY... ...VERY WINDY IN THE SOUTHERN GRANDE RONDE VALLEY TODAY... .HIGH PRESSURE WILL PERSIST OVER THE AREA INTO SATURDAY. THIS WILL RESULT IN VERY STABLE CONDITIONS ACROSS EASTERN WASHINGTON AND EASTERN OREGON. A DEEP INVERSION AND LIGHT WINDS WILL KEEP POLLUTANTS TRAPPED NEAR THE SURFACE. IN THE SOUTHERN GRANDE RONDE VALLEY...A TIGHT SURFACE PRESSURE GRADIENT WILL DEVELOP TODAY AND PERSIST INTO THIS EVENING WHICH WILL RESULT IN STRONG AND GUSTY SOUTHERLY WINDS. ORZ049-030600- /O.CON.KPDT.WI.Y.0001.000000T0000Z-150103T0600Z/ GRANDE RONDE VALLEY- 946 AM PST FRI JAN 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE TODAY AND PEAK LATE THIS AFTERNOON BEFORE DIMINISHING OVERNIGHT. * WINDS: SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY FIND TRAVEL DIFFICULT. WINDS MAY DOWN TREE LIMBS AND POWERLINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ044-050-505-507-508-510-511-WAZ027>029-030645- /O.CON.KPDT.AS.Y.0005.000000T0000Z-150103T2000Z/ LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-JOHN DAY BASIN- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... ENTERPRISE...JOSEPH...WALLOWA...DAYVILLE...JOHN DAY...MITCHELL... MONUMENT...SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...DUFUR...MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND... NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER... TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 946 AM PST FRI JAN 2 2015 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * TIMING: THE LOW LEVEL INVERSION WILL PERSIST THROUGH THE END OF THE WEEK. * LOCATIONS: THE YAKIMA VALLEY...THE LOWER COLUMBIA BASIN...THE BLUE MOUNTAIN FOOTHILLS...CENTRAL AND NORTH CENTRAL OREGON... THE JOHN DAY BASIN...AND THE WALLOWA AND IMNAHA VALLEYS. * IMPACTS: POLLUTANTS TRAPPED NEAR THE SURFACE CAN NEGATIVELY AFFECT THOSE WITH RESPIRATORY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON. && $$
111 WWUS76 KPDT 030348 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 748 PM PST FRI JAN 2 2015 ORZ049-030500- /O.CAN.KPDT.WI.Y.0001.000000T0000Z-150103T0600Z/ GRANDE RONDE VALLEY- 748 PM PST FRI JAN 2 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELED THE WIND ADVISORY. WINDS HAVE DECREASED IN THE GRANDE RONDE VALLEY...SO THE WIND ADVISORY HAS BEEN CANCELED. $$ ORZ044-050-505-507-508-510-511-WAZ027>029-032000- /O.CON.KPDT.AS.Y.0005.000000T0000Z-150103T2000Z/ LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-JOHN DAY BASIN- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... ENTERPRISE...JOSEPH...WALLOWA...DAYVILLE...JOHN DAY...MITCHELL... MONUMENT...SPRAY...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...DUFUR...MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND... NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER... TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 748 PM PST FRI JAN 2 2015 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * TIMING: THE LOW LEVEL INVERSION WILL PERSIST THROUGH THE END OF THE WEEK. * LOCATIONS: YAKIMA VALLEY...LOWER COLUMBIA BASIN...BLUE MOUNTAIN FOOTHILLS...CENTRAL AND NORTH CENTRAL OREGON...JOHN DAY BASIN...AND WALLOWA AND IMNAHA VALLEYS. * IMPACTS: POLLUTANTS TRAPPED NEAR THE SURFACE CAN NEGATIVELY AFFECT THOSE WITH RESPIRATORY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIR MASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE. CHECK WITH YOUR LOCAL AIR QUALITY AGENCY FOR POSSIBLE RESTRICTIONS IN YOUR AREA. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEBSITE AT WWW.WEATHER.GOV/PENDLETON. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 2, 2:44 AM PST, 37 minutes earlier.
Area forecast discussion, Jan 2, 2:44 AM PST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
244 AM PST FRI JAN 2 2015
.SHORT TERM...TODAY THROUGH SUNDAY...HIGH PRESSURE CENTERED OVER THE
COLUMBIA BASIN EARLY THIS MORNING WILL BEGIN TO SLIDE SOUTHEAST INTO
SOUTHWEST IDAHO AND WEAKEN THROUGH THE DAY AS A WEAK UPPER LEVEL
DISTURBANCE AND ASSOCIATED SURFACE WAVE APPROACH THE REGION FROM THE
NORTHWEST. THIS SYSTEM WILL BE MOISTURE STARVED AS IT MOVES THROUGH
THE REGION LATE THIS AFTERNOON INTO TONIGHT. THEREFORE JUST
CONTINUED WITH A SLIGHT CHANCE TO LOW END CHANCE FOR LIGHT SNOW
ALONG THE EAST SLOPES OF THE NORTHERN WASHINGTON CASCADES AND
NORTHERN BLUE MOUNTAINS....SNOW AMOUNTS GENERALLY LESS THAN ONE INCH
EXPECTED BY SATURDAY MORNING. WE PLAN ON ISSUING A WIND ADVISORY
WITH THIS PACKAGE FOR LADD AND PYLES CANYON IN THE SOUTHERN GRANDE
RONDE VALLEY...WHICH WILL BE IN EFFECT FOR MUCH OF THE DAY TODAY AND
INTO THIS EVENING AS THE SOUTHERLY PRESSURE GRADIENT INCREASES.
LATEST 12KM NAM IS SHOWING PRESSURE DIFFERENCES OF ABOUT 11MB
BETWEEN ONTARIO AND MEACHAM BY 21Z TODAY. ALSO WATCHING FOR SOME
PATCHY FREEZING FOG IN THE LOWER AREAS OF THE COLUMBIA BASIN THROUGH
MID MORNING TODAY. THE PATCHY FREEZING FOG COULD BE SLIGHTLY MORE
EXTENSIVE IN THE COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS ON
SATURDAY MORNING AS ANOTHER SURFACE HIGH PRESSURE SYSTEM BUILDS OVER
THE AREA. WITH A FAIRLY STRONG INVERSION IN PLACE A LOW STRATUS
CLOUD DECK COULD LINGER MUCH OF THE DAY IN THE COLUMBIA BASIN ON
SATURDAY...OTHERWISE CONDITIONS ARE LOOKING RATHER QUIET. THE NEXT
SYSTEM APPROACHES LATE SATURDAY NIGHT AND CONTINUES THROUGH THE END
OF THE SHORT TERM PERIOD. THIS WEATHER SYSTEM HAS THE POTENTIAL TO
BRING A WINTRY MIX OF SNOW...SLEET...FREEZING RAIN AND RAIN TO MUCH
OF THE AREA. RIGHT NOW SNOW AND ICE AMOUNTS LOOK TO BE UNDER WARNING
CRITERIA SO DECIDED TO HOLD OFF ON ANY WATCHES...HOWEVER THIS COULD
CERTAINLY END UP BEING AN ADVISORY TYPE EVENT...AT LEAST FOR THE
NORTHERN TWO-THIRDS OF THE CWA. WITH WARMER AIR ALOFT QUICKLY
SURGING NORTHEASTWARD THROUGH THE AREA SNOW ACCUMULATIONS ARE
EXPECTED TO BE UNDER ONE INCH FOR MANY LOWER ELEVATIONS...WITH THE
POTENTIAL FOR ICE ACCUMULATIONS FROM FREEZING RAIN BEING THE MAIN
CONCERN HERE. 77
.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...A PROGRESSIVE WEST TO
NORTHWEST FLOW WITH A STRONG JET STREAM WILL BRING ABUNDANT PACIFIC
MOISTURE INTO THE REGION AND CWA SUNDAY NIGHT. SOME AREAS MAY HAVE
ENOUGH TRAPPED COLD AIR IN PLACE RESULTING IN PRECIPITATION STARTING
OUT AS SNOW OR FREEZING RAIN. THESE LOCATIONS INCLUDE THE WASHINGTON
LOWER COLUMBIA BASIN AND THE YAKIMA/KITTITAS VALLEYS AS WELL AS THE
WASHINGTON CASCADE EAST SLOPES. SOUTH OF THE HORSE HEAVEN HILLS
BELIEVE THAT SOUTHERLY WINDS WILL CAUSE DOWNSLOPE WARMING AND DRYING
OFF THE BLUE MOUNTAINS. THEREFORE AM NOT EXPECTING ANY SNOW OR
FREEZING RAIN AND MAINLY JUST RAIN FROM THIS SYSTEM. RAINFALL TOTALS
COULD BE SIGNIFICANT FROM THIS SYSTEM DUE TO JET STREAM DYNAMIC
LIFTING AS WELL AS HIGH MOISTURE CONTENT IN THE AIR. WINDS WILL
INCREASE BY MONDAY AFTERNOON AND CONTINUE INTO THE EVENING. 850 MB
WINDS DURING THIS TIME BECOME QUITE STRONG AND THERE MAY BE SOME
MIXING DOWNWARD OF THESE HIGHER WINDS ALOFT. WILL NEED TO KEEP A
CLOSE EYE ON THIS SCENARIO FOR THE POSSIBLE NEED OF A WIND ADVISORY
OR HIGH WIND WARNING. HIGH PRESSURE WILL THEN REBUILD AND AMPLIFY
ALONG THE COAST RESULTING IN A WARMING AND DRYING TREND WITH
SOUTHERLY WINDS ON TUESDAY AND WEDNESDAY. SNOW LEVELS ARE EXPECTED
TO RISE TO NEAR 5000 FEET NORTH AND AROUND 7000 FEET SOUTH BY
TUESDAY. THE GFS AND ECMWF MODELS ARE IN GOOD AGREEMENT FROM MODEL
TO MODEL AND RUN TO RUN BETWEEN THEM. THIS GOOD AGREEMENT BETWEEN
THE MODELS ARE SHOWING TO PERSIST THROUGH AT LEAST THURSDAY NIGHT.
ANOTHER WEATHER SYSTEM WILL THEN MOVE BACK INTO THE REGION AND CWA
ON FRIDAY. MODELS DO BEGIN TO SHOW SIGNS OF DIVERGENCE FROM EACH
OTHER BEGINNING FRIDAY WITH THE ECMWF TROUGH MOVING FASTER THAN THE
GFS FOR FRIDAY. TEMPERATURES WILL GENERALLY BE IN THE 30S MOUNTAINS
TO THE LOWER TO MID 40S IN THE VALLEYS THROUGH THE PERIOD. 88
&&
.AVIATION...12Z TAFS...MAINLY VFR CONDITIONS WILL PREVAIL DURING THE
NEXT 24 HOURS. PATCHY FOG OR FREEZING FOG MAY AFFECT ALL TAF SITES
BUT ESPECIALLY KPSC...KALW KYKM AND KPDT. WINDS WILL REMAIN LIGHT
AND MOSTLY VARIABLE TODAY AND TONIGHT. 88
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 28 23 34 29 / 10 10 10 20
ALW 29 25 35 32 / 10 20 10 20
PSC 29 21 36 29 / 10 10 0 20
YKM 28 22 34 26 / 10 0 0 20
HRI 29 23 35 31 / 10 10 0 20
ELN 29 24 35 27 / 10 10 10 20
RDM 38 21 37 26 / 0 0 0 10
LGD 28 24 33 29 / 10 20 10 20
GCD 34 26 39 29 / 0 10 10 20
DLS 35 30 39 34 / 10 10 10 20
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...AIR STAGNATION ADVISORY UNTIL NOON PST SATURDAY
ORZ044-050-505-507-508-510-511.
WIND ADVISORY FROM 7 AM THIS MORNING TO 10 PM PST THIS EVENING
FOR LADD AND PYLES CANYONS IN THE ORZ049.
WA...AIR STAGNATION ADVISORY UNTIL NOON PST SATURDAY WAZ027>029.
&&
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
77/88/88Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.